# SDR SIMA202109097001

- Difficulty date: September 7, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 41,607 hours, 36,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FWD EMERGENCYFLASH LIGHT INOP-C/A-FLIGHT CREW PLACRD FWD FA EMERGENCYFLASH LIGHT IAW MEL 2532 M PROC C/W MOC # 624980
